# SDR BSY2001F00015

- Difficulty date: October 5, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N55F
- Make and model: Lear 35A
- Aircraft serial: 147
- Engine: Garrtt TFE731*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST4H
- Part serial: 18912
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESSURE RUNNING HIGH, OIL TEMPERATURE, RED LINE AT FLIGHT LEVEL 37,000.  FOUND OIL PRESSURE TRANSMITTER 12 PSI HIGH, REMOVED AND REPLACED OIL PRESSURE TRANSMITTER OIL PRESSURE, CHECKS GOOD.  COULD NOT DUPLICATE OIL TEMPERATURE PROBLEM.
